Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Sinking Dizziness, Spaced out and Tingling brain like feeling?  (Read 311 times)

0 Members and 1 Guest are viewing this topic.

Offline Lewisrowezer

  • Newbie
  • *
  • Posts: 24
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
I was diagnosed of GAD a few years ago. I'm 16 years old and have been toying with my medication recently. I went cold turkey a few months ago on 20mg of prozac which wasn't a good idea. Since then Iv'e been suffering from these sinking type feelings, I can't sit still. I can't really escape the sensations. It's like i'm really spaced out and my head feels really weird - I don't feel here. It's hard to explain :( I just can't sit still and relax, its so uncomfortable. I'm getting strange thoughts and stuff. I actually recently got put back onto the tablets by my doctor and I'm a few weeks in. I'm sorry if this is hard to understand, I'm feeling on edge and I can't quite word everything.
Bookmark and Share

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 814
  • Country: us
  • Rec's: 23
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Sinking Dizziness, Spaced out and Tingling brain like feeling?
« Reply #1 on: March 28, 2014, 12:35:20 PM »
Hi Lewis...

Your post was very clear; you did a good job of writing it out.

The symptoms that you are experiencing certainly sound like anxiety (GAD).  Yes, it was probably not a good idea that you went off your Prozac, anti-depressant.  I'm not certain how long you were on it, but the minimum length of time one should stay on an anti-depressant is one year.  And of course it is best to talk with your doctor about discontinuing any medication, and if it is okay with your physician, one should slowly taper down the dose of any anti-depressant.

Unfortunately, anxiety disorders/panic attacks/depression are often times chronic conditions, Lewis, requiring continuous, lifelong treatment, no different than a diabetic who requires insulin to maintain their quality of health.  Also, starting and stopping anti-depressants is not a good idea as they can lose their effectiveness over time.

Glad to hear that you are back on the Prozac.  Give it time to work.

The very best to you, Lewis!...  Chuck :grinning-smiley-003:
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
22 Replies
5027 Views
Last post November 19, 2009, 07:25:49 AM
by sixpack
10 Replies
3578 Views
Last post January 14, 2010, 06:21:01 PM
by Calamy
8 Replies
3439 Views
Last post December 17, 2010, 07:15:19 PM
by complexity
3 Replies
205 Views
Last post February 05, 2014, 08:32:43 AM
by Sunlover
4 Replies
655 Views
Last post March 02, 2014, 06:55:53 AM
by Lewisrowezer

anything